Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

   

 

On the global attractivity of monotone random dynamical systems


Authors: Feng Cao and Jifa Jiang
Journal: Proc. Amer. Math. Soc. 138 (2010), 891-898
MSC (2000): Primary 37H05, 37C65, 34D05
Published electronically: November 3, 2009
MathSciNet review: 2566555
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Suppose that $ (\theta,\varphi)$ is a monotone (order-preserving) random dynamical system (RDS for short) with state space $ V$, where $ V$ is a real separable Banach space with a normal solid minihedral cone $ V_{+}$. It is proved that the unique equilibrium of $ (\theta,\varphi)$ is globally attractive if every pull-back trajectory has compact closure in $ V$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 37H05, 37C65, 34D05

Retrieve articles in all journals with MSC (2000): 37H05, 37C65, 34D05


Additional Information

Feng Cao
Affiliation: Department of Mathematics, University of Science and Technology of China, Hefei, Anhui 230026, People’s Republic of China
Email: caofeng@mail.ustc.edu.cn

Jifa Jiang
Affiliation: School of Science and Mathematics, Shanghai Normal University, Shanghai 200234, People’s Republic of China
Email: jiangjf@shnu.edu.cn

DOI: http://dx.doi.org/10.1090/S0002-9939-09-09912-2
Keywords: Random dynamical systems, monotonicity, global stability
Received by editor(s): September 23, 2008
Received by editor(s) in revised form: January 17, 2009
Published electronically: November 3, 2009
Additional Notes: The second author is partially supported by Chinese NNSF grants 10671143 and 10531030 and Shanghai NSF grant 09ZR1423100 and is the corresponding author.
Communicated by: Jane M. Hawkins
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia